# SDR UIEA2024092400937

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3460001321
- Condition: Expired
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 BOTTLE EXTINGUISHER #2 DATE OFF( ENG 2 BOTTLE EXTINGUISHER #2 WAS REPLACED AND TEST WAS SATISFACTORY IAW AMM 26-21-03-424-095 )
